# SDR REXA2012021200227

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,220 hours, 20,895 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED IN-FLIGHT AT 30 DEGREES QRH COMPLETED.  C/W PA AD 27-052 G FOUND CODES 1-30-BC & 1-31-BC WHICH POINTS TO FLAP CONTROL LEVEL, PERFORMED FLAP TEST OF CONTROL LEVER IAW FIM 27-50-00.  ALL SYSTEMS PASSED TEST.  A/C OK FOR SERVICE AT THIS TIME.
